# SDR R61A20070009

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 7,353 hours, 5,070 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401903
- Part serial: 04052022
- Condition: Inoperative
- Location: Nr 1 Mau
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE SETTING UP FOR APPROACH HAD MAU 1B FAIL ALONG WITH A SPOILER FAULT.  CREW DECLARED AN EMERGENCY FOLLOWED QRH PROCEDURES LANDED WITHOUT INCIDENCE.  MAINTENANCE WAS DISPATCHED TO A/C TROUBLESHOT AND FOUND MAU 1 POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED MAU 1 POWER SUPPLY, OPERATIONAL CHECK GOOD.  A/C WAS RETURNED TO SERVICE.
